Arkiv för Matematik

, Volume 38, Issue 2, pp 281–317

Ergodic properties of fibered rational maps

  • Mattias Jonsson

DOI: 10.1007/BF02384321

Cite this article as:
Jonsson, M. Ark. Mat. (2000) 38: 281. doi:10.1007/BF02384321


We study the ergodic properties of fibered rational maps of the Riemann sphere. In particular we compute the topological entropy of such mappings and construct a measure of maximal relative entropy. The measure is shown to be the unique one with this property. We apply the results to selfmaps of ruled surfaces and to certain holomorphic mapping of the complex projective planeP2.

Copyright information

© Institut Mittag-Leffler 2000

Authors and Affiliations

  • Mattias Jonsson
    • 1
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA